Estimates of the Kolmogorov Widths of Classes of Analytic Functions Representable by Cauchy-Type Integrals. I

Authors

  • V. S. Romanyuk

Abstract

In the Banach space of functions analytic in a Jordan domain ΩC , we establish order estimates for the Kolmogorov widths of certain classes of functions that can be represented in Ω by Cauchy-type integrals along the rectifiable curve Γ = ∂Ω and can be analytically continued to Ω′ ⊃ Ω or to C .

Published

25.02.2001

Issue

Section

Research articles

How to Cite

Romanyuk, V. S. “Estimates of the Kolmogorov Widths of Classes of Analytic Functions Representable by Cauchy-Type Integrals. I”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 2, Feb. 2001, pp. 229-37, https://umj.imath.kiev.ua/index.php/umj/article/view/4238.